MAUDE Adverse Event Report: GENTHERM MEDICAL, LLC KOOL KIT

GENTHERM MEDICAL, LLC KOOL KIT
Model Number 900
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Breakdown (2681)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint #(b)(4) received.There were no allegations of device malfunction.The product is not expected to return to gentherm for evaluation.
 
Event or Problem Description
The customer reports they have had some issues recently where two different patients developed some pressure injuries (blister) to their shoulder blade and both were wearing the patient vests from the kool kits.Second event.

Brand Name
KOOL KIT
Common Device Name
KOOL KIT
Manufacturer (Section D)
GENTHERM MEDICAL, LLC
12011 mosteller rd
cincinnati OH 45241
Manufacturer (Section G)
GENTHERM MEDICAL, LLC
12011 mosteller rd
cincinnati OH 45241
Manufacturer Contact
angie gegner
12011 mosteller rd
cincinnati, OH 45241
5133265228
MDR Report Key22963231
Report Number1516825-2025-00019
Device Sequence Number21241691
Product Code DWJ
UDI-Device Identifier10613031829006
UDI-Public10613031829006
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number900
Device Catalogue Number82900
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Initial Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown